# SDR DLM88991822

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 2 Engine
- Component: 976J2528
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RT GEN DROPPED OFF LINE/AC X-TIE LOCKOUT/SPARKS REPORTED    COMING FROM UNDERSIDE OF ENG.  REPLACED CSD/GEN AND GCU.
